# SDR CALA2013100791768

- Difficulty date: October 4, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 50,026 hours, 12,498 cycles
- Engine: Pwa PW4056
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 4+18 ENRTE GOT FUEL CONFIG LT FOLLOWING 700# DROP IN L TANK INDICATION TRIGGERED 2100 SPLT.   2 MINS LATER STARTED XFEED PROC & LT QTY RETURNED IMMED TO NORMAL.  SPLIT ONLY 1200 AS B4.  CONFIG LIGHT EXTINGUISHED ON ITS OWN, XFEED WAS STOPPED.  ALL APPRS NORM AFTER MOMENTARY GLITCH.  REPEAT EFQIS WRITEUP REF PREV FLT. DOWN 1800 LBS AFTER INIT CLB FL310 & STAYED SAME FOR 4+18 HR.  PERFORMED MM 28-41-00 PERFORMED DRIP STICK, DRIP STICK IAW GAGE, NO FAULT FOUND ON FQIS OK FOR SVC.
